# SDR SWAA950610

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 91238071
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MAIN STABILIZER TRIM WAS INOPERATIVE, OVERRIDE USED TO OPERATE SYSTEM.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND REPLACED MAIN STABILIZER TRIM RELAY PER BOEING M/M.
